# SDR UPS97222543

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON FLOORBEAM STA 560 BL 0 WL 206 AND DADO CUT IN THE BEAM WEB AFT SIDE.  REMOVED COMBINATION CORROSION AND GOUGE IAW SRM 51-10-6, CLEAN UP DEEMED OUT OF LIMITS IAW SRM 53-10-1, REPAIRED REWORK AREA IAW TRAMCO EWO 97-2129 UPS FILE NR 727-53-1881.
